# SDR FDEA201407101691

- Difficulty date: July 10, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 84,324 hours, 28,864 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Part number: AJC764433
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INTERCOSTAL FOUND CRACKED UNDER 363GL.  INTERCOSTAL PN AJC7644-33.  INSTALLED DOUBLER & FILLER IAW SRM 55-0-00 FIG 5 & EA 8-5530-T0309468.
